# SDR UALA2010091303396

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 40,202 hours, 10,600 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIP FOR LIGHT COVER FOUND NEAR SEAT 28HJ. REPLACED PATH LIGHTING FOR SEAT ASSY. AT TOURIST SEAT 28HJ.
